American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14P99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Jaka Cimprič, Yurii Savchuk and Konrad Schmüdgen. On $q$-normal operators and the quantum complex plane. Trans. Amer. Math. Soc. 366 (2014) 135-158.
Abstract, references, and article information
View Article: PDF

[2] Daniel Plaumann and Claus Scheiderer. The ring of bounded polynomials on a semi-algebraic set. Trans. Amer. Math. Soc. 364 (2012) 4663-4682.
Abstract, references, and article information
View Article: PDF

[3] Indranil Biswas and Jacques Hurtubise. Universal vector bundle over the reals. Trans. Amer. Math. Soc. 363 (2011) 6531-6548. MR 2833567.
Abstract, references, and article information
View Article: PDF

[4] Jaka Cimprič, Murray Marshall and Tim Netzer. On the real multidimensional rational $K$-moment problem. Trans. Amer. Math. Soc. 363 (2011) 5773-5788. MR 2817409.
Abstract, references, and article information
View Article: PDF

[5] Usha N. Bhosle and Indranil Biswas. Stable real algebraic vector bundles over a Klein bottle. Trans. Amer. Math. Soc. 360 (2008) 4569-4595. MR 2403697.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] José F. Fernando, Jesús M. Ruiz and Claus Scheiderer. Sums of squares in real rings. Trans. Amer. Math. Soc. 356 (2004) 2663-2684. MR 2052192.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Frank Sottile and Thorsten Theobald. Lines tangent to $2n-2$ spheres in ${\mathbb R}^n$. Trans. Amer. Math. Soc. 354 (2002) 4815-4829. MR 1926838.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Claus Scheiderer. Sums of squares of regular functions on real algebraic varieties. Trans. Amer. Math. Soc. 352 (2000) 1039-1069. MR 1675230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Robert O. Robson. Separating points from closed convex sets over ordered fields and a metric for $\tilde{R}^n$ . Trans. Amer. Math. Soc. 326 (1991) 89-99. MR 1091232.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1